# SDR DALA2023040402616

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,098 hours, 11,362 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3954 -MISC/DE - DUE TO FLAP ASYMMETRY FAULT WITH FLAP LOCKOUT. CORRECTIVE ACTION: C/W TROUBLE SHOOTING IAW THE FIM. FOUND #5 SKEW SENSOR CONNECTOR LOOSE. SECURED CONNECTOR. NO CURRENT FAULTS. OPS CHECK OUTS WERE NORMAL.
